Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

Burning a sign of lipoatrophy?

(1/1)

blueyedboi20:
I started taking Atripla recently and I've started experiencing some dull burning in my buttock/butt cheeks. Could this be a sign of lipoatrophy?

Jeff G:

--- Quote from: blueyedboi20 on December 30, 2013, 12:31:41 AM ---I started taking Atripla recently and I've started experiencing some dull burning in my buttock/butt cheeks. Could this be a sign of lipoatrophy?

--- End quote ---

I think you are new to HIV meds so no ...  Lipodystrophy takes a long time to develop so if you are having problems I would ask my doc but in the mean time don't worry about Lipodystrophy because that is not what's causing the symptom . Atripla is know to have caused central nervous system symptoms in some people and I know when I used to take it I had similar sensations from time to time  . 

J.R.E.:


What you describe sounds more like sciatica nerve pain, which I have experience several times throughout my life. Always started in the lower back and butt cheek area.

Did this ever resolve for you ?


http://www.medicinenet.com/sciatica/page2.htm#what_are_sciatica_symptoms

"Sciatica causes pain, a burning sensation, numbness, or tingling radiating from the lower back and upper buttock down the back of the thigh to the back of the leg. The result is lumbar pain, buttock pain, hip pain, and leg pain. Sometimes the pain radiates around the hip or buttock to feel like hip pain. While sciatica is often associated with lower back pain (lumbago), it can be present without low back pain. Severe sciatica can make walking difficult if not impossible. Sometimes the symptoms of sciatica are aggravated by walking or bending at the waist and relieved by lying down. The pain relief by changing positions can be partial or complete."


Ray

blueyedboi20:
For the most part yes. I also think it might have something to do with me sitting in bed for extended periods of time and maybe not the medicine.

J.R.E.:

--- Quote from: blueyedboi20 on February 02, 2014, 08:50:21 PM ---For the most part yes.

--- End quote ---

That's good to hear!



--- Quote from: blueyedboi20 on February 02, 2014, 08:50:21 PM --- I also think it might have something to do with me sitting in bed for extended periods of time ...

--- End quote ---


Sitting around, laying around in bed, or sitting in chairs for extended periods of time, really isn't good for you.  I haven't read your previous posts, so I am not sure if you are into exercise or not.

If not, try to get yourself involved in an exercise program. It's one of the best things you can do for yourself !


take care---Ray

Navigation

[0] Message Index

Go to full version